Case Report of a Rare Asenapine Induced Tachycardia in a Bipolar Affective Disorder Patient with Underlying Glucose-6Phosphate Deficiency
Total Views: 73 | Total Downloads: 141
Mr. R is a 29-year-old single male with underlying Glucose-6-Phosphate Dehydrogenase (G6PD) Deficiency since childhood. He presented with elated mood for 10days prior. He had 1 prior admission because of increased agitation and being aggressive towards his family doctor. G6PD has been linked with an increased risk of developing Bipolar Affective Disorder. Asenapine is a new antipsychotic on the market, which could be used as a mood stabilizer. It has a proven benefit in treating bipolar affective disorder. This case report highlights a very rare side effect of Asenapine induced tachycardia.
How to Cite
Copyright (c) 2019 Ahmad Izzat Ahmad Tajjudin, Jonathan Hooper
This work is licensed under a Creative Commons Attribution 4.0 International License.
The copyright of this article will be vested to author(s) and granted the journal right of first publication with the work simultaneously licensed under the Creative Commons Attribution 4.0 International (CC BY 4.0) license, unless otherwise stated.